Alert archive / Texas / Red Flag Warnings in 2014

Red Flag Warning 37, NWS Midland/Odessa, TX

May 5, 2014

NWS Midland/Odessa, TX issued this red flag warning at May 5, 2014, 3:47 AM CDT. It took effect at May 5, 2014, 12:00 PM CDT. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 5, 2014, 3:47 AM CDT (08:47 UTC)
In effect from
May 5, 2014, 12:00 PM CDT
Expired
May 5, 2014, 10:00 PM CDT
In force
10 hr
Issued by
NWS Midland/Odessa, TX

The text

As transmitted, in the capitals the NWS used until 2016.

902 
WWUS84 KMAF 050847
RFWMAF

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
347 AM CDT MON MAY 5 2014

...RED FLAG WARNING IN EFFECT FOR THE GUADALUPE MOUNTAINS TODAY
THROUGH THIS EVENING FOR 20 FOOT WINDS OF 20 MPH OR MORE...HUMIDITY
OF 10 PERCENT OR LESS...AND EXTREME FIRE DANGER...

...RED FLAG WARNING IN EFFECT FOR THE GUADALUPE MOUNTAINS...SOUTHEAST
NEW MEXICO...AND THE BASIN FOR AREAS GENERALLY NORTH OF INTERSTATE
20 FROM TUESDAY MORNING THROUGH TUESDAY EVENING FOR 20 FOOT WINDS
OF 20 TO 35 MPH...HUMIDITY OF 10 PERCENT OR LESS...AND EXTREME
FIRE DANGER...

.UNSEASONABLY HOT WEATHER IS ACCELERATING THE DRYING OF FUELS ACROSS
THE AREA AND THE FUELS WILL END UP BEING THE DRIEST THEY HAVE BEEN
THIS FIRE SEASON ON MONDAY AND TUESDAY. WINDS WILL INITIALLY INCREASE
ACROSS THE GUADALUPE MOUNTAINS TODAY AND THEN BECOME MORE WIDESPREAD
TUESDAY TO INCLUDE A LARGE PART OF THE PLAINS.

NMZ114-TXZ258-052100-
/O.UPG.KMAF.FW.A.0030.140505T1800Z-140506T0300Z/
/O.NEW.KMAF.FW.W.0037.140505T1700Z-140506T0300Z/
/O.NEW.KMAF.FW.W.0038.140506T1500Z-140507T0400Z/
GUADALUPE MOUNTAINS NP/LINCOLN NF/LNZ-GUADALUPE MOUNTAINS-
247 AM MDT MON MAY 5 2014

...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 9 PM MDT
THIS EVENING FOR 20 FOOT WINDS OF 20 MPH OR MORE...HUMIDITY OF 10 
PERCENT OR LESS...AND EXTREME FIRE DANGER...
...RED FLAG WARNING IN EFFECT FROM 9 AM TO 10 PM MDT TUESDAY FOR
20 FOOT WINDS OF 20 TO 35 MPH...HUMIDITY OF 10 PERCENT OR LESS...
AND EXTREME FIRE DANGER...

THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 9 PM
MDT THIS EVENING. A RED FLAG WARNING HAS ALSO BEEN ISSUED FROM
9 AM TO 10 PM MDT TUESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN
EFFECT. 

* WIND...TODAY SOUTHWEST 20 TO 25 MPH.
         TUESDAY WEST 25 TO 35 MPH.

* HUMIDITY...5 TO 10 PERCENT.

* FIRE DANGER...EXTREME.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

AVOID THE USE OF OPEN FLAMES OR ANY ACTIVITIES THAT MAY GENERATE
SPARKS. ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL TO GROW
QUICKLY INTO DANGEROUS WIND-DRIVEN WILDFIRES.

&&

$$

NMZ115-TXZ045>048-050>053-057>063-067-068-052100-
/O.NEW.KMAF.FW.W.0038.140506T1500Z-140507T0400Z/
SOUTHEAST PLAINS/BLM ROSWELL/LNZ-GAINES-DAWSON-BORDEN-SCURRY-
ANDREWS-MARTIN-HOWARD-MITCHELL-VAN HORN AND HIGHWAY 54 CORRIDOR-
REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND-
GLASSCOCK-WARD-CRANE-
347 AM CDT MON MAY 5 2014 /247 AM MDT MON MAY 5 2014/

...RED FLAG WARNING IN EFFECT FROM 10 AM CDT /9 AM MDT/ TO 11 PM
CDT /10 PM MDT/ TUESDAY FOR 20 FOOT WINDS OF 20 TO 35 MPH...HUMIDITY
OF 10 PERCENT OR LESS...AND EXTREME FIRE DANGER...

THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM CDT /9 AM MDT/ TO
11 PM CDT /10 PM MDT/ TUESDAY. 

* WIND...20 TO 30 MPH 

* HUMIDITY...5 TO 10 PCT.

* FIRE DANGER...EXTREME.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT THROW CIGARETTES ONTO THE GROUND OR OUT OF A MOVING VEHICLE.
KEEP VEHICLES ON DRIVING SURFACES...AND DO NOT DRIVE THROUGH TALL
GRASS.

&&

$$

FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/MAF (ALL LOWER CASE)
1 follow-up statement
456 
WWUS84 KMAF 052042
RFWMAF

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
342 PM CDT MON MAY 5 2014

...RED FLAG WARNING IN EFFECT FOR THE GUADALUPE MOUNTAINS THROUGH
THIS EVENING FOR 20 FOOT WINDS OF 20 MPH OR MORE... HUMIDITY OF 10
PERCENT OR LESS...AND EXTREME FIRE DANGER...

...RED FLAG WARNING IN EFFECT FOR THE GUADALUPE MOUNTAINS...
SOUTHEAST NEW MEXICO...AND THE BASIN FOR AREAS GENERALLY NORTH OF
INTERSTATE 20 FROM TUESDAY MORNING THROUGH TUESDAY EVENING FOR
20 FOOT WINDS OF 20 TO 35 MPH...HUMIDITY OF 10 PERCENT OR LESS...
AND EXTREME FIRE DANGER...

...FIRE WEATHER WATCH IN EFFECT FOR THE GUADALUPE
MOUNTAINS...SOUTHEAST NEW MEXICO...AND THE BASIN FOR AREAS
GENERALLY NORTH OF INTERSTATE 20 FROM WEDNESDAY MORNING THROUGH
WEDNESDAY EVENING FOR 20 FOOT WINDS OF 20 MPH...HUMIDITY OF 15
PERCENT OR LESS...AND HIGH FIRE DANGER...

.UNSEASONABLY HOT WEATHER IS ACCELERATING THE DRYING OF FUELS
ACROSS THE AREA AND THE FUELS WILL END UP BEING THE DRIEST THEY
HAVE BEEN THIS FIRE SEASON ON MONDAY...TUESDAY AND WEDNESDAY. WINDS 
WILL INITIALLY INCREASE ACROSS THE GUADALUPE MOUNTAINS TODAY AND
THEN BECOME MORE WIDESPREAD TUESDAY AND WEDNESDAY TO INCLUDE A
LARGE PART OF THE PLAINS.

NMZ114-TXZ258-061200-
/O.NEW.KMAF.FW.A.0031.140507T1500Z-140508T0400Z/
/O.CON.KMAF.FW.W.0037.000000T0000Z-140506T0300Z/
/O.CON.KMAF.FW.W.0038.140506T1500Z-140507T0400Z/
GUADALUPE MOUNTAINS NP/LINCOLN NF/LNZ-GUADALUPE MOUNTAINS-
242 PM MDT MON MAY 5 2014

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING
FOR GUSTY WINDS AND LOW HUMIDITY FOR THE GUADALUPE MOUNTAINS...
...RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM TO 10 PM MDT
TUESDAY FOR GUSTY WINDS AND LOW HUMIDITY FOR THE GUADALUPE MOUNTAINS...
...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH
WEDNESDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR THE GUADALUPE 
MOUNTAINS...

THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT FROM WEDNESDAY MORNING THROUGH
WEDNESDAY EVENING. 

* WIND...TODAY SOUTHWEST 20 TO 25 MPH. TUESDAY WEST 25 TO 35 MPH.
  WEDNESDAY SOUTHWEST 20 TO 30 MPH.

* HUMIDITY...5 TO 10 PERCENT.

* FIRE DANGER...EXTREME.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

AVOID THE USE OF OPEN FLAMES OR ANY ACTIVITIES THAT MAY GENERATE
SPARKS. ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL TO GROW
QUICKLY INTO DANGEROUS WIND-DRIVEN WILDFIRES.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

NMZ115-TXZ045>048-050>053-057>063-067-068-061200-
/O.NEW.KMAF.FW.A.0031.140507T1500Z-140508T0400Z/
/O.CON.KMAF.FW.W.0038.140506T1500Z-140507T0400Z/
SOUTHEAST PLAINS/BLM ROSWELL/LNZ-GAINES-DAWSON-BORDEN-SCURRY-
ANDREWS-MARTIN-HOWARD-MITCHELL-VAN HORN AND HIGHWAY 54 CORRIDOR-
REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND-
GLASSCOCK-WARD-CRANE-
342 PM CDT MON MAY 5 2014 /242 PM MDT MON MAY 5 2014/

...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM CDT /9 AM MDT/
TO 11 PM CDT /10 PM MDT/ TUESDAY FOR GUSTY WINDS AND LOW HUMIDITY
FOR MOST OF THE PERMIAN BASIN...SOUTHEAST NEW MEXICO...GUADALUPE 
MOUNTAINS...UPPER TRANS PECOS AND VAN HORN CORRIDOR...

...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH
WEDNESDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR MOST OF THE 
PERMIAN BASIN...SOUTHEAST NEW MEXICO...GUADALUPE MOUNTAINS...UPPER
TRANS PECOS AND VAN HORN CORRIDOR...

THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT FROM WEDNESDAY MORNING THROUGH
WEDNESDAY EVENING. 

* WIND...18 TO 30 MPH

* HUMIDITY...5 TO 15 PCT.

* FIRE DANGER...EXTREME.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT THROW CIGARETTES
ONTO THE GROUND OR OUT OF A MOVING VEHICLE. KEEP VEHICLES ON
DRIVING SURFACES...AND DO NOT DRIVE THROUGH TALL GRASS.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$


FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/MAF (ALL LOWER CASE)

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this red flag warning went out at May 5, 2:55 AM CDT, 52 minutes earlier.

Area forecast discussion, May 5, 2:55 AM CDT, 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
255 AM CDT Mon May 5 2014

.DISCUSSION...
The axis of a strong upper ridge will move over the region today
producing unseasonably hot weather for the area.  However relief
will be on the way as a strong upper trough swing down the CA coast
later today.  As the ridge slides east the trough will cross the
Great Basin Tuesday and reach the AZ/NM border late Wednesday.
The trough will move over the region Thursday and Friday with zonal
flow setting up over the weekend.

Yesterday the 850mb thermal ridge axis extended up through Eastern
NM and West TX.  This axis will shift east today and extend from the
Panhandle down across the Permian Basin to the Rio Grande.
Forecasted 850mb temps today are as high as 29C/84F.  Today will be
the warmest day so far this year and result in highs pushing the
Century Mark across the Central Permian Basin.  This will also
result in near record highs... the daily record at MAF is 101 degrees
last set in 2000.  Will see 100+ temps today along the Pecos and Rio
Grande Valleys.  Temperatures begin to slowly cool Tuesday as
heights fall and continue to cool through Friday before increasing
again next weekend.

The approach of the strong upper trough will result in increasing
wind speeds across the Guadalupe Mtns Tuesday.  The plains will also
pick up in wind speeds Tuesday afternoon... should become windy
during the afternoon generally north of I-20.  Will go ahead and
issue a High Wind Watch for the Guadalupes Tuesday... high wind
conditions may return again Wednesday.

Some parts of the area may see some storms this week.  Various
model qpf is developing some precip as early as Tues afternoon
across the southern CWA and spreading it NE during the evening.  It
returns again Wed afternoon along a dryline over the far eastern
counties... but expands more during the evening as the dryline
retreats west.  Have pushed the low pops Wednesday night farther
back to the west and increased them slightly.  Rain chances not
looking as good on Friday so have trimmed back the pops to only the
SE.

Currently some low level moisture has returned to the east with a
southerly wind but have single dewpts across the west.  Models too
moist... they try to show dewpts in the 20s over the west... but
with a west wind and single digit dewpts across southern AZ and NM
they wont be able to advect moisture in.  Have lowered dewpts today
and Tuesday over much of the area.

&&

.FIRE WEATHER...
Fire wx concerns continue escalate and is most evident in the TFS
fuel dryness maps that already depict widespread critically dry
fuels across all the High Plains and Low Rolling Plains. Today temps
being some 15 degrees above normal along with the widespread single
digit RH/s will be the "coup de gras" for the fuels and that just in
time for stronger winds to impinge upon the cooked fuels Tue. First,
we will opt to upgrade GDP Mtns to a warning today where GFS/NAM12
soundings show mixed layer winds of 20-25kts from Dunken to GDP HQ.

Now for Tue, based on 85h wind speeds and the MSLP gradient areas N
of I-20 still look to be the favored areas for critical fire wx.
Despite temps being cooler and RHs a little higher on Tue it seems
like a slam dunk RF day (N of I-20) and will go ahead and issue as a
warning. Sustained winds across the plains look to be mostly in the
20-30 mph range. GFS/NAM12 soundings from Tatum to Midland show
mixed layer winds of 25-30kts/20-25kts, respectively, and worthy of a
deliberate early warning decision in context with the fuels. The Red
Flag Threat Index will be able to persist at a 6 thru most of the
warning and at least briefly hitting a 7 across parts of the NW
PB/SE NM. The surface/85h thermal ridges will be just e of the
Caprock and the best intersection of the strong 7h wind winds will
be just NE of the CWFA. Fire occurrence has been on the increase
over the last week or so and with the fuels to be the driest that
they've been this season it certainly looks like a good set-up for
increased initial attack and possibly extended, depending on how Wed
plays out.

Critical fire wx will likely persist into Wed as well, the mixed
layer winds look a little strong farther s at Midland. Surface winds
will be backed moreso though and low level mstr will be trying to
hold in across the e. For now will hold off on issuance of a watch
for Wed and wait to see how low level mstr is resolved, but wrn
areas will likely need a watch.

&&

.PRELIMINARY POINT TEMPS/POPS...
ANDREWS TX                 99  61  93  60  /   0   0   0   0
BIG SPRING TX              98  63  93  64  /   0   0   0  10
CARLSBAD NM               100  62  93  57  /   0   0   0   0
DRYDEN TX                  99  66  98  64  /   0   0  10  10
FORT STOCKTON TX          100  65  97  63  /   0   0  10  10
GUADALUPE PASS TX          89  59  87  54  /   0   0   0   0
HOBBS NM                   97  58  92  55  /   0   0   0   0
MARFA TX                   89  48  85  47  /   0   0  10   0
MIDLAND INTL AIRPORT TX   100  63  94  61  /   0   0   0  10
ODESSA TX                  99  64  93  61  /   0   0   0  10
WINK TX                   102  62  97  59  /   0   0   0   0

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
NM...RED FLAG WARNING from 9 AM to 10 PM MDT Tuesday FOR THE
     FOLLOWING ZONES... Guadalupe Mountains NP/Lincoln NF/LNZ...
     Southeast Plains/BLM Roswell/LNZ.

     RED FLAG WARNING from 11 AM this morning to 9 PM MDT this
     evening FOR THE FOLLOWING ZONES... Guadalupe Mountains
     NP/Lincoln NF/LNZ.

     HIGH WIND WATCH from Tuesday morning through Tuesday evening FOR
     THE FOLLOWING ZONES... Guadalupe Mountains of Eddy County.

TX...RED FLAG WARNING from 10 AM CDT /9 AM MDT/ to 11 PM CDT /10 PM
     MDT/ Tuesday FOR THE FOLLOWING ZONES... Andrews...Borden...
     Crane...Dawson...Ector...Gaines...Glasscock...Guadalupe
     Mountains...Howard...Loving...Martin...Midland...Mitchell...
     Reeves County and Upper Trans Pecos...Scurry...Van Horn and
     Highway 54 Corridor...Ward...Winkler.

     RED FLAG WARNING from 11 AM this morning to 9 PM MDT this
     evening FOR THE FOLLOWING ZONES... Guadalupe Mountains.

     HIGH WIND WATCH from Tuesday morning through Tuesday evening FOR
     THE FOLLOWING ZONES... Guadalupe Mountains.

&&

49/72
Hazardous weather outlook, May 5, 2:59 AM CDT, 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
259 AM CDT MON MAY 5 2014

NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-060800-
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-
DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-
VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS-
LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN-
DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU-
BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS-
259 AM CDT MON MAY 5 2014 /159 AM MDT MON MAY 5 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW
MEXICO...SOUTHWEST TEXAS AND WEST TEXAS.

.DAY ONE...TODAY AND TONIGHT

CRITICAL FIRE WEATHER IS EXPECTED TO DEVELOP IN THE GUADALUPE
MOUNTAINS TODAY WITH WESTERLY WINDS OF 15 TO 30 MPH AND EXTREME
FIRE DANGER. A RED FLAG WARNING IS IN EFFECT.

UNSEASONABLY HOT WEATHER IS EXPECTED TODAY WITH HIGH TEMPERATURES
SOME 15 DEGREES ABOVE NORMAL. DRINK PLENTY OF FLUIDS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

AN UPPER LEVEL STORM SYSTEM WILL APPROACH THE REGION TUESDAY LEADING
TO INCREASING WINDS THROUGH WEDNESDAY INCLUDING HIGH WINDS IN THE
GUADALUPE MOUNTAINS TUESDAY. CRITICAL FIRE WEATHER CONDITIONS ARE
EXPECTED TUESDAY FROM THE GUADALUPE MOUNTAINS EXTENDING EAST INTO
THE PLAINS...MAINLY NORTH OF INTERSTATE 20 AND A RED FLAG WARNING
IS ALREADY IN EFFECT TUESDAY. MORE CRITICAL FIRE WEATHER WILL BE
POSSIBLE WEDNESDAY.

ALSO ISOLATED STRONG THUNDERSTORMS WILL BE POSSIBLE WEDNESDAY AND
WEDNESDAY NIGHT...EAST OF A MIDLAND TO FORT STOCKTON LINE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED. HOWEVER EMERGENCY MANAGERS AND
FIRE DEPARTMENTS SHOULD BE PREPARED FOR THE INCREASED SIGNIFICANT FIRE
POTENTIAL MONDAY THROUGH WEDNESDAY.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/
HTTP://WEATHER.GOV/MIDLAND

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 5, 2:44 AM CDTHigh Wind WatchMAF26 hr
May 5, 3:47 AM CDTRed Flag WarningMAFAndrews, Borden, Crane, Dawson, Ector, Gaines and 9 more43 hr
May 5, 3:42 PM CDTFire Weather WatchMAFAndrews, Borden, Crane, Dawson, Ector, Gaines and 9 more25 hr

Nearby

Red Flag Warnings in Texas, 2014Red Flag Warnings in New Mexico, 2014Every red flag warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.